# SDR 99ZZZX698

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87HA
- Make and model: Diamon DA20-A1
- Aircraft serial: 10086
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fork
- Part number: 2032200015
- Condition: Broken
- Location: Lt Nlg
- Part time: 1,315 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, AIRCRAFT'S NOSE FORK BROKE.  UPON INSPECTION AFTER ACCIDENT, IT WAS DETERMINED THE PART CRACKED AT THE SMALLEST SURFACE AREA.  IT IS POSSIBLE THE AREA HAD CRACKED PRIOR TO BREAKING.  BROKEN NOSE FORK CAUSED PROPELLER STRIKE.
